Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking Menopure, Ecosprin and Duphaston. Cramps, spotting, headache. Help

I was given Inj. Menopure 75units IM on Day 3 and 7. Tablet Ecosprin 75mg, Progynova 2mg along with Foliden 5mg. On day 13, I was given Inj.Decapeptyl 01mg S/C and tablet Duphaston . All the tablets were advised to be taken until I get my periods. On day 31, I did urine pregnancy test and it was negative. Today is day 33 and I am spotting with light cramps and backache . When could have I ovulated and am I getting implantation bleeding now. Please help.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
thank you for writing in to HCM
On day 31 the chances of implantation bleed are less
I am not sure if you did a scan for the follicle in the ovary
hence will not be able to comment on the ovulation day
your symptoms are more suggestive of the next menstrual cycle

dr nandita thakkar
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor